# SDR ASAA2023052143322

- Difficulty date: May 21, 2023
- Submitted: May 24, 2023
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 46,275 hours, 13,659 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 4735975
- Condition: Inoperative
- Location: Fwd Cargo Compar
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FWD CARGO FIRE DETECTION INOP. GROUNDED - YES. PERFORMED CEU BITE PROCEDURE REF B737-800 FIM 26-16 TASK 801, FOUND FAULT A1 DETECTOR INOP. REMOVED AND REPLACED A1 FWD CARGO SMOKE DETECTOR REF B737-800 AMM 26-16-01.
